number of downloads : ?
File
language
eng
Author
Yamasaki, Maretsugu
Description
As a generalization of a usual infinite network, a Hilbert network is defined as a pair of a graph and a resistance taking values in a Hilbert space. With the sets of nodes and arcs of the graph, we associate variables belonging to a Hilbert space. In this situation, we study several extremum problems related to Hilbert-valued functions on the set of nodes or arcs of the graph and their inverse relations.
Subject
Hilbert Network
Extremum Problem
Flows
Journal Title
島根大学総合理工学部紀要. シリーズB
Volume
31
Start Page
57
End Page
72
ISSN
13427121
Published Date
1998-03
NCID
AA11157123
Publisher
島根大学総合理工学部
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering